# SDR C2XA97IA160

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S53671260200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT FLOORBEAM SUPPORT BETWEEN FRAMES 36 AND 38 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SUPPORT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
